Member Gallery    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Escitalopram - feeling so damn tired  (Read 284 times)

0 Members and 1 Guest are viewing this topic.

Offline mungojerry

  • Newbie
  • *
  • Posts: 18
  • Country: 00
  • Rec's: 0
  • Gender: Female
  • Mood: Sleepy
    Sleepy
  • Personal text
    • Poke This Member
Escitalopram - feeling so damn tired
« on: August 19, 2014, 01:52:48 PM »
Hi there, I was put on Cipralex 10mg and I have been using it for about a month. This past week I have been feeling so so so tired...I'm just miserable. Will this go away? I have work to do but I have no energy whatsoever. I eat well, I want to exercise but I'm too tired...and I take the tablet each night before I go to bed. Ugh please halp! I know there have been nhmerous posts about Lexapro etc but I just need some insight into my situation because I'm thinking about seeing my Doctor and kicking this medication to the curb! :traurig001:
Bookmark and Share

Offline Never-Quit

  • Pay It Forward ! and Be a Blessing to others !
  • Hero Member
  • *****
  • Posts: 1054
  • Country: us
  • Rec's: 24
  • Gender: Male
  • Mood: Happy
    Happy
  • Overcomer by God's Grace- Panic/Anxiety/OCD
    • Poke This Member
Re: Escitalopram - feeling so damn tired
« Reply #1 on: August 19, 2014, 02:09:24 PM »
With Lexapro or any other SSRI/AD - I would occasionally "hit the wall of fatigue" - it will go away, but in the meantime here is what really helped me get out of my 'Lethargic Funk":

B-12 supplements for lack of energy or fatigue - I used both Methylcobalamin (form of B12) (under the tongue) faster absorption and also Nature Made B-12 Timed Release (Cyanocobalamin- form of B12).  They are available at all Walmarts and Walgreens stores.

Also, you might want to take at the excellent choices they have on Amazon.com

IME:  The both worked, the Methylcobalamin seems to increase my energy a little faster than the Cyanocobalamin form of B12 - Both they both worked great to increase my energy - without the additional anxiety of Coffee (caffeine) based drinks.

Hope this is helpful  :action-smiley-065:



Bookmark and Share
Never, never, never give up. -Winston Churchill

“You can’t live a perfect day without doing something for someone who will never be able to repay you."   ~ John Wooden

Offline insights

  • Hero Member
  • *****
  • Posts: 6634
  • Country: au
  • Rec's: 135
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Escitalopram - feeling so damn tired
« Reply #2 on: August 19, 2014, 05:48:31 PM »
This past week I have been feeling so so so tired...I'm just miserable. Will this go away?

One of the most frequent initial SSRI effects is insomnia, people get too wired to sleep, but a few have the opposite reaction and you seem to be one of them. In most cases both insomnia and sedation are temporary, lasting only for a week or two. You could switch to another antidepressant but will probably run into the same problem. If it persists then small adjunct doses of Wellbutrin (bupropion) a very stimulating antidepressant should help. It is also sometimes prescribed to counter another common SSRI side-effect, a diminished libido. Doses to 75mg/day are usually sufficient.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all suggestions are general in nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline dulcie

  • Newbie
  • *
  • Posts: 25
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Escitalopram - feeling so damn tired
« Reply #3 on: September 10, 2014, 11:49:07 AM »
Lexapro made me exhausted for the first two weeks. Lexapro is a very fast acting antidepressant so I wouldn't give it more than three weeks. I was on it for six weeks and switched to Prozac, but yeah the tiredness did go away in week two :)
Bookmark and Share

Tags: